# SDR FDEA201411043499

- Difficulty date: November 4, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 85,977 hours, 34,716 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Generator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STEEL BRAIDED CONDUIT FOR NR 3 ENGINE GENERATOR PMG & FIELD HARNESS IS DAMAGED AT RT LE ROOT FEED THRU AREA P3-XZB JUST ABOVE THE POWER FEEDER CABLES.  REMOVED AND REPLICED TWISTED WIREBUNDLE  IAW WDM 24-21-  31,SWPM 20-10-01 PAGE 298.77.
